# SDR CALA2025071406561

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 92,447 hours, 22,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT CHECK FOUND AFT #4 RH DOOR EMERGENCY EXIT SIGN NOT ILLUMINATING PERFORMED REPLACED THE LAMP OF #4 R/H AFT DOOR EMERGENCY EXIT SIGN AS REQUIRED. NO HELP. REQUIRES FURTHER T/S.  R & /R BATTERY ASSEMBLY AND BATTERY CHARGER IAW AMM 33-50-01. NO CHANGE REQUIRES FURTHER T/S.  PERFORMED CONTINUITY CHECK BETWEEN M736 EMERGENCY LIGHTS POWER SUPPLY CONNECTOR AND CONNECTION OF THE L57 RH DOOR IAW WDM 33-51-15- 902, WIRES OK.  M736 EMERGENCY LIGHTS POWER SUPPLY FUSE CHECK PERFORMED IAW WDM 33-51-15-902 AND ONE FUSE WAS FOUND OPEN. FUSE WAS REPLACED AND NEED TO BE CHECK. CONTINUED WITH T/S ALL WIRES OUT OF THE M736 EMERGENCY LIGHTS BATTERY PACK WERE FOUND OK IAW WDM 33-51-15-902, REPLACED LIGHT ASSY AT L57 OVERDOOR EXIT SIGN , L638 BULBS AT EXIT IND LIGHT AND L9061 BULBS AT AFT LAV FLOODLIGHT, PERFORMED OPS CHECK OF THE AFT RH 4 DOOR EMERGENCY EXIT SIGN USING M737, ALL TESTS OK. REINTALLED BATTERY PACK M737 TO THE ORIGINAL POSITION. BATTERY PACK M736 INOP NEEDS TO BE REPLACED. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M736 IAW WDM REFERENCE: TASK 33-51-07-862-054 AND AMM REFERENCE: TASK 33-51-07-862-054. OPS CHECK NORMAL, AMM REFERENCE: TASK 33-51-00-715-003.
